# SDR HEEA0011472

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 407063001101
- Condition: Cracked
- Location: Engine
- Part time: 918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACKED.
